Jun 24, 2013 - 11:36 pm
I am getting ready to have my last herceptin infusion this week, yeah!!!!! however, its been almost a year since my last chemo treatment, and on Sept. 20th, it will be one year since my last radiation treatment (I had 33 rounds of them). For the most part I do feel good, and thankful to Jesus for keeping a watchful eye on me.
But, here is my issue, I have in the past experienced some numbness in my hands and arms, but not what I would call servere, but the last few months, my joints have been hurting more, and the numbness has been lasting alot longer, and coming around more often.
I have talked to my onco about this, she has prescribed Gabapentin and celebrex for me, but she has told me that it seems weird that I am having problems during the later part of my treatments.
Has anyone else experienced these symtoms this late in the game? And my left wrist feels like I have carpal tunnel, it hurts constantly, and on a scale of 1-10, I'd say its like a 6 or 7 pain. And I am starting to notice that pain on my right wrist now. Weird....